# SDR 97ZZZM669

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461AT
- Make and model: Boeing 737-2E1
- Aircraft serial: 20976
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A LAY OVER CHECK, EMERGENCY PATH LIGHTING IN THE AFT AISLE WAS INOP.  REMOVED AND REPLACED AFT EMERGENCY LIGHTS BATTERY PACK IAW MM 33-51-01.  OPERATION CHECK GOOD.  (M)
